# SDR CALA0100235

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- Aircraft time: 105,732 hours, 21,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT STA 1139,  LONGERON 51L.  THE CORRODED SECTION OF FRAME WAS REMOVED AND A NEW SECTION WAS INSTALLED.
